# SDR REXA2015080900777

- Difficulty date: August 9, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 18,756 hours, 11,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHT STRIP AT SEATS 7AB IS LOOSE & LIFTED.  SECURED EMER FLOOR TRACK LIGHT STRIP IAW AMM 33-51-01.
